# SDR UALA2011080504087

- Difficulty date: August 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 81,368 hours, 13,139 cycles
- Engine: Pwa PW4060
- System (JASC): 2620 · Extinguishing System
- Part: Nozzle
- Condition: Obstructed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

BULK PIT CEILING FIRE EXT NOZZLE NEEDS RETAPING DUE PARTIALLY BLOCKING NOZZLE.  REMOVED DAMAGED TAPE AND RETAPED.
